Need advice, feeling slow ADHD-PI
Hello, I was recently prescribed 30mg of Vyvanse for problems concentrating in school. First day taking it was not as expected, felt much more slowed down and motivated when I was expecting to be sped up. Going through the week I noticed my ability to see small errors as well as memorizing pieces of text had gotten visibly worse. The only thing Vyvanse did was help me feel more motivated to do work, unfortunately I had gotten much much worse at doing it. Some other side effects that began to outweigh any positive implications of this medicine was that EVERYDAY, no matter what after school, I would start to get a prolonged feeling of ****tyness that was hard to get rid of. I'm on the weekend now not taking Vyvanse anymore. I don't want to take my medication anymore because I can't do anything competently on it, yet I could honestly ******* care less about stupid school work again.
To be more specific about the medication though, it doesn't help me focus at all. I have so little "speed" and mental competence in doing work anyways, and Vyvanse is only making it worse.